| Catalog Number |
305060 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
Material: 305060.Batch#: 4088192.It was reported that the bd syringe 3ml ll w/ndl 18x1-1/2 blunt fill had foreign matter.The following information was provided by the initial reporter: verbatim: contaminated syringe.Unable to use due to contamination.
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - foreign matter.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
Event or Problem Description
No additional information was provided.